izpis_h1_title_alt

Resonant semilinear Robin problems with a general potential
Papageorgiou, Nikolaos (Author), Rǎdulescu, Vicenţiu (Author), Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (484,13 KB)
MD5: B2DFF01E6DC217D612B26694DFA1B1F9

Abstract
In this paper we prove that the unit ball ▫$\mathbb{B}$▫ of ▫$\mathbb{C}^2$▫ admits complete properly embedded complex curves of any given topological type. Moreover, we provide examples containing any given closed discrete subset of ▫$\mathbb{B}$▫.

Language:English
Keywords:resonant problem, reduction method, regularity theory, indefinite and unbounded potential, local linking
Work type:Article (dk_c)
Tipology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
Year:2017
Number of pages:Str. 1-15
Numbering:Vol. 2017, no. 70
UDC:517.956.2
ISSN on article:1417-3875
DOI:10.14232/ejqtde.2017.1.70 This link opens in a new window
COBISS.SI-ID:18157657 This link opens in a new window
Views:293
Downloads:259
Metadata:XML RDF-CHPDL DC-XML DC-RDF
 
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
:
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Record is a part of a journal

Title:Electronic journal of qualitative theory of differential equations
Shortened title:Electron. j. qual. theory differ. equ.
Publisher:Bolyai Institute, University of Szeged
ISSN:1417-3875
COBISS.SI-ID:512193561 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back